Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 2, NWS New Orleans, LA

January 3, 2015Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Jan 3, 2015, 11:02 AM CST for Tangipahoa Parish, Louisiana. It took effect at Jan 4, 2015, 5:15 PM CST. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Jan 3, 2015, 11:02 AM CST (17:02 UTC)
In effect from
Jan 4, 2015, 5:15 PM CST
Expired
Jan 7, 2015, 8:56 AM CST
In force
64 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Tangipahoa Parish, LA

The river

Written for the forecast point Tangipahoa River at Robert (ROBL1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WGUS44 KLIX 031702
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1102 AM CST SAT JAN 3 2015

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURREDALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THEFORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUNDAND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAAWEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FORTHE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-042302-
/O.NEW.KLIX.FL.W.0002.150104T2315Z-150107T0000Z/
/ROBL1.1.ER.150104T2315Z.150105T1200Z.150106T1800Z.NO/
1102 AM CST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM SUNDAY AFTERNOON TO TUESDAY EVENING.
* AT 10:30 AM SATURDAY THE STAGE WAS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 15.6 FEET BY MONDAY EARLY AFTERNOON.
  THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY EARLY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&
 
LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$

98/SO
10 follow-up statements
942 
WGUS84 KLIX 040105
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
705 PM CST SAT JAN 3 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-050705-
/O.EXT.KLIX.FL.W.0002.150105T1500Z-150107T0600Z/
/ROBL1.1.ER.150105T1500Z.150106T0600Z.150107T0000Z.NO/
705 PM CST SAT JAN 3 2015

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM MONDAY MORNING TO LATE TUESDAY NIGHT.
* AT  6:30 PM SATURDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY TUESDAY MORNING.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
680 
WGUS84 KLIX 040511
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1111 PM CST SAT JAN 3 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-051111-
/O.EXT.KLIX.FL.W.0002.150105T1600Z-150107T0400Z/
/ROBL1.1.ER.150105T1600Z.150106T0600Z.150106T2200Z.NO/
1111 PM CST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM MONDAY MORNING TO TUESDAY EVENING.
* AT 10:30 PM SATURDAY THE STAGE WAS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY TUESDAY MORNING.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025
793 
WGUS84 KLIX 041651
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1051 AM CST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-052251-
/O.EXT.KLIX.FL.W.0002.150105T1000Z-150108T0600Z/
/ROBL1.1.ER.150105T1000Z.150106T1200Z.150108T0000Z.NO/
1051 AM CST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT.
* AT 9:30 AM SUNDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY
  TOMORROW AND CONTINUE TO RISE TO NEAR 16.5 FEET BY TUESDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$

98/SO
424 
WGUS84 KLIX 050424
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1024 PM CST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR HE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-061024-
/O.EXT.KLIX.FL.W.0002.150105T1000Z-150108T0400Z/
/ROBL1.1.ER.150105T1000Z.150106T0600Z.150107T2200Z.NO/
1024 PM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM LATE TONIGHT TO WEDNESDAY EVENING.
* AT  9:30 PM SUNDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 16.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
341 
WGUS84 KLIX 051541
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
941 AM CST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURREDALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THEFORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUNDAND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAAWEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FORTHE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC091-060600-
/O.EXT.KLIX.FL.W.0003.000000T0000Z-150106T0600Z/
/LPOL1.1.ER.150104T1230Z.150104T2245Z.150106T0000Z.NO/
941 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE TICKFAW RIVER AT LIVERPOOL.
* UNTIL LATE TONIGHT.
* AT  9:15 AM MONDAY THE STAGE WAS 9.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER 
  WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH 
  FLOODING.

&&

LAT...LON 3100 9063 3100 9070 3078 9067 3070 9061

$$

LAC105-062141-
/O.EXT.KLIX.FL.W.0002.000000T0000Z-150107T1942Z/
/ROBL1.1.ER.150105T1530Z.150106T0600Z.150107T1342Z.NO/
941 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:30 AM MONDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 16.5 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$

24/RR
957 
WGUS84 KLIX 060019
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
619 PM CST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-070619-
/O.CON.KLIX.FL.W.0002.000000T0000Z-150107T1942Z/
/ROBL1.1.ER.000000T0000Z.150106T0600Z.150107T1342Z.NO/
619 PM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY AFTERNOON.
* AT  5:30 PM MONDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
852 
WGUS84 KLIX 060123
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
723 PM CST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-070723-
/O.EXT.KLIX.FL.W.0002.000000T0000Z-150108T0100Z/
/ROBL1.1.ER.000000T0000Z.150106T1200Z.150107T1900Z.NO/
723 PM CST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY EVENING.
* AT  6:30 PM MONDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
876 
WGUS84 KLIX 061548
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
948 AM CST TUE JAN 6 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER, TWO FEET OF 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO, LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER, FOR THE 
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN 
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-072148-
/O.EXT.KLIX.FL.W.0002.000000T0000Z-150107T2248Z/
/ROBL1.1.ER.000000T0000Z.150106T1430Z.150107T1648Z.NO/
948 AM CST TUE JAN 6 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:30 AM TUESDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
988 
WGUS84 KLIX 070240
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
840 PM CST TUE JAN 6 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER, TWO FEET OF 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO, LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER, FOR THE 
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN 
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-072248-
/O.CON.KLIX.FL.W.0002.000000T0000Z-150107T2248Z/
/ROBL1.1.ER.000000T0000Z.150106T1430Z.150107T1648Z.NO/
840 PM CST TUE JAN 6 2015

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY AFTERNOON.
* AT  7:30 PM TUESDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
061 
WGUS84 KLIX 071456
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
856 AM CST WED JAN 7 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER, TWO FEET OF 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO, LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER, FOR THE 
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN 
ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-071526-
/O.CAN.KLIX.FL.W.0002.000000T0000Z-150107T2248Z/
/ROBL1.1.ER.000000T0000Z.150106T1430Z.150107T0903Z.NO/
856 AM CST WED JAN 7 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 14.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:03 AM WEDNESDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY TOMORROW
  MORNING.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 10:21 AM CST, 41 minutes earlier.

Area forecast discussion, Jan 3, 10:21 AM CST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 AM CST SAT JAN 3 2015

.UPDATE...
NO CHANGES TO FORECAST PACKAGE AT THIS TIME AS ALL SEEMS TO BE ON
TRACK. WE WILL BE LAUNCHING A SPECIAL 18Z /NOON CST/ BALLOON TO
ASSESS ENVIRONMENT FOR SEVERE WEATHER POTENTIAL FOR THIS
AFTERNOON. MEANWHILE...SHOWERS WERE ERUPTING STEADILY AS UNSTABLE
AIR MASS WARMS. THERE IS SOME VEERING OF WINDS IN THE LOWER 1500
FT OR SO BEFORE BECOMING DEEP LAYERED SW FLOW AT 40 KTS ABOVE THE
MARINE LAYER DECK.

&&

.SOUNDING DISCUSSION...
NO PROBLEMS WITH FLIGHT THIS MORNING. A MOIST SOUNDING BELOW 750 MB BUT
QUITE DRY ABOVE THAT LEVEL. PRECIPITABLE WATER HAS LOWERED TO 1.35 INCHES
DUE IN LARGE PART TO PASSAGE OF A LINEAR DISTURBANCE ALFOT OVERNIGHT. WIND
PROFILE SHOWED SHALLOW ESE WINDS 5-10 KTS NEAR THE SURFACE BUT BECOMES
S-SW 30 KNOTS OR GREATER ABOVE ABOUT 1500 FT. 50 KT WINDS ARE NOTED AT 15KFT.
PEAK WIND 244/99KT AT TROPOPAUSE NEAR 45KFT.

RAN CHAP ON EXPECTED MAX TEMPERATURE AROUND 80F ON 12Z KLIX SOUNDING
WHICH YIELDED SUB-SEVERE OUTPUT. A LIFT OF 343K FROM LCL OF 911 MB HAS
A RICKS INDEX OF 75. GUST POTENTIAL 21 KT...PEA HAIL WITH A VIL VALUE
AROUND 82...NIL TORNADO RISK. HOWEVER...ONLY MINOR MODIFICATIONS TO THE
LOWER PROFILE WOULD ALTER THE RISK. ADDITIONALLY...THE DEEP LAYERED
STRONG SW FLOW ABOVE MARINE LAYER COULD EFFICIENTLY TRANSPORT TO SURFACE
IN CELLULAR STORM DOWNBURSTS...EASILY 40 KTS GIVEN CURRENT VAD WIND PROFILE
WINDS ABOVE THE SURFACE. THIS WILL BE RE-ASSESSED WITH 18Z SPECIAL BALLOON
RELEASE.

&&

.MARINE...
WINDS ARE NOT QUITE SCA LEVELS BUT ONSHORE GRADIENT IS BEGINNING
TO TIGHTEN AND DEEP LAYERED ONSHORE FLOW WILL WORK DOWN TO THE
SURFACE SHORTLY. SUSTAINTED WINDS AROUND 20 KTS EXPECTED REST OF
THE THIS AFTERNOON THROUGH FRONTAL PASSAGE LATER THIS EVENING.

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             MONITORING SEVERE WEATHER POTENTIAL

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  49  60  31 /  90  80  10  10
BTR  76  50  61  33 / 100  80  10  10
ASD  76  56  64  34 /  80  80  20  10
MSY  77  57  64  40 /  80  80  20  10
GPT  72  58  63  36 /  80  80  30  10
PQL  75  60  63  35 /  80  80  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&

24/RR
Hazardous weather outlook, Jan 3, 6:13 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
613 AM CST SAT JAN 3 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-040015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
613 AM CST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING ACROSS SOUTHERN MISSISSIPPI AND SOUTHEAST LOUISIANA.
THE STRONGEST THUNDERSTORMS COULD PRODUCE DAMAGING STRAIGHT LINE
WINDS AND FREQUENT LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED
OUT. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE AS WELL. THIS
AMOUNT OF RAIN COULD PRODUCE RISES ON LOCAL RIVERS AND TEMPORARY
PONDING OF WATER IN SUSCEPTIBLE LOW LYING AREAS.

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR ALL COASTAL WATERS
FOR HAZARDOUS WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WAVE CONDITIONS COULD BECOME HAZARDOUS FOR SMALL CRAFT ON
SUNDAY INTO MONDAY AS NORTHERLY WINDS OF 20 TO 25 KNOTS DEVELOP
BEHIND A PASSING COLD FRONT. A REINFORCING COLD FRONT COULD BRING
ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS TO THE COASTAL
WATERS FOR WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 9:44 PM CSTMarine Dense Fog AdvisoryLIX8 hr
Jan 2, 10:06 PM CSTDense Fog AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more8 hr
Jan 3, 4:27 AM CSTSmall Craft AdvisoryLIX14 hr
Jan 3, 11:00 AM CSTRiver Flood WarningLIXSaint Tammany11 days
Jan 3, 12:22 PM CSTSpecial Weather StatementLIXSaint Helena53 min
Jan 3, 12:31 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa59 min
Jan 3, 12:51 PM CSTSpecial Marine WarningLIX24 min
Jan 3, 1:52 PM CSTSpecial Weather StatementLIXEast Feliciana53 min
Jan 3, 2:38 PM CSTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more3 hr
Jan 3, 3:17 PM CSTAreal Flood AdvisoryLIXEast Feliciana, Saint Helena118 min
Jan 3, 3:52 PM CSTSpecial Weather StatementLIXAscension, Livingston, Saint Helena53 min
Jan 3, 4:43 PM CSTSpecial Weather StatementLIXAscension, Assumption, Livingston, Saint James, Saint John the Baptist, Tangipahoa and 1 more62 min

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.